| Model Number |
VH-1111 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
Event or Problem Description
The hospital reported that there has been a warranty inspection for the endoscope.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Tw # (b)(4).Updated sections: b4,d9,e1-name, email, g3,g6,h2,h3,h6,h11.The reported device is an oem device.The certificate of conformance was reviewed for the serial #1106908.The vendor certifies that this device lot conforms to all applicable product specifications and there were no non-conformances identified for the manufacturing batch.
Additional Manufacturer Narrative
Tw (b)(4).Corrected section: h8.Updated sections: b4, g3, g6, h2, h11.
Event or Problem Description
N/a.